# SDR C2XA01CL066

- Difficulty date: March 25, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 14534156401
- Part serial: 145178
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,503 hours, 3,159 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3355 THE CREW REPORTED THE BAGGAGE FIRE DETECT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FIRE DETECT OVERHEAD MODULE. OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
